MAUDE Adverse Event Report: GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT

GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA HYPROCURE; HYPROCURE SUBTALAR IMPLANT
Model Number HYP-07
Medical Device Problem Codes No Apparent Adverse Event (3189); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A multicenter post market clinical follow-up retrospective study is being performed at specific time points post-implantation to evaluate the safety and performance of the hyprocure implant.The pmcf studies were not requested by fda.No complaints have been made to the manufacturer.Patient did not receive adequate correction of foot alignment.No reasons were provided.Possibly not a good candidate for procedure.No other information was given.
 
Event or Problem Description
The device did not improve my foot alignment.

Brand Name
HYPROCURE
Common Device Name
HYPROCURE SUBTALAR IMPLANT
Manufacturer (Section D)
GRAHAM MEDICAL TECHNOLOGIES, LLC. DBA GRAMEDICA
16137 leone drive
macomb MI 48042
MDR Report Key11852017
Report Number3004993707-2021-00009
Device Sequence Number3747420
Product Code HWC
UDI-Device IdentifierM621HYP070
UDI-PublicM621HYP070
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K042030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/14/2022
Device Model NumberHYP-07
Device Catalogue NumberHYP-07
Device Lot Number070206171
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/21/2021
Initial Report FDA Received Date05/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR